# SDR C2XA01CL193

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3600 · Pneumatic System
- Part: Hose
- Part number: 8151138
- Part serial: 0906
- Condition: Blown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

CLE FLIGHT#3860 THE CREW SHUT DOWN THE #1 ENGINE ON LANDING INTO CLEVELAND DUE TO A #1 ENGINE BLEED LEAK WARNING AND PRESSURIZATION PROBLEM.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND FOUND THE BLEED DUCT HOSE HAD BLOWN OFF BETWEEN THE ACM AND THE HEAT EXCHANGER FOR THE # 1 PACK.THE HOSE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
